Segui
Alexander V. Mikhailov
Alexander V. Mikhailov
Professor of Mathematical Physics, University of Leeds
Email verificata su leeds.ac.uk - Home page
Titolo
Citata da
Citata da
Anno
Relativistically invariant two-dimensional models of field theory which are integrable by means of the inverse scattering problem method
VE Zakharov, AV Mikhaĭlov
8031978
The symmetry approach to classification of integrable equations
AV Mikhailov, AB Shabat, VV Sokolov
What is integrability?, 115-184, 1991
770*1991
The reduction problem and the inverse scattering method
AV Mikhailov
Physica D: Nonlinear Phenomena 3 (1-2), 73-117, 1981
5861981
Two-dimensional generalized Toda lattice
AV Mikhailov, MA Olshanetsky, AM Perelomov
Communications in Mathematical Physics 79, 473-488, 1981
4401981
Integrability of a two-dimensional generalization of the Toda chain
AV Mikhailov
JETP Lett 30 (7), 1979
3571979
The symmetry approach to the classification of non-linear equations. Complete lists of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Russian Mathematical Surveys 42 (4), 1, 1987
3381987
On the integrability of classical spinor models in two-dimensional space-time
VE Zakharov, AV Mikhailov
Communications in Mathematical Physics 74, 21-40, 1980
2661980
Perturbative symmetry approach
AV Mikhailov, VS Novikov
Journal of Physics A: Mathematical and General 35 (22), 4775, 2002
1962002
Inverse scattering method with variable spectral parameter
SP Burtsev, VE Zakharov, AV Mikhailov
Theoretical and Mathematical Physics 70 (3), 227-240, 1987
1921987
On the complete integrability of the two-dimensional classical Thirring model
EA Kuznetsov, AV Mikhailov
Theoretical and Mathematical Physics 30 (3), 193-200, 1977
1761977
On the topological meaning of canonical Clebsch variables
EA Kuznetsov, AV Mikhailov
Physics Letters A 77 (1), 37-38, 1980
1421980
Extension of the module of invertible transformations. Classification of integrable systems
AV Mikhailov, AB Shabat, RI Yamilov
Communications in mathematical physics 115 (1), 1-19, 1988
1181988
Nonlinear interaction of solitons and radiation
EA Kuznetsov, AV Mikhailov, IA Shimokhin
Physica D: Nonlinear Phenomena 87 (1-4), 201-215, 1995
1121995
Maxwell-Bloch equation and the inverse scattering method
IR Gabitov, VE Zakharov, AV Mikhailov
Theoretical and Mathematical Physics 63 (1), 328-343, 1985
1021985
The Landau-Lifschitz equation and the Riemann boundary problem on a torus
AV Mikhailov
Physics Letters A 92 (2), 51-55, 1982
1021982
Integrability of the two-dimensional Thirring model
AV Mikhaǐlov
Soviet Journal of Experimental and Theoretical Physics Letters 23, 320, 1976
1001976
Reduction in integrable systems. The reduction group
AV Mikhailov
ZhETF Pisma Redaktsiiu 32, 187, 1980
961980
Obstacles to asymptotic integrability
Y Kodama, AV Mikhailov
Algebraic Aspects of Integrable Systems, Progr. Nonlinear Differential …, 1997
911997
Stability of stationary waves in nonlinear weakly dispersive media
EA Kuznetsov, AV Mikhaǐlov
Soviet Journal of Experimental and Theoretical Physics 40, 855, 1975
911975
Reductions of integrable equations: dihedral group
S Lombardo, AV Mikhailov
Journal of Physics A: Mathematical and General 37 (31), 7727, 2004
80*2004
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20